Partial identification, distributional preferences, and the welfare ranking of policies

Kasy, Maximilian (2016) Partial identification, distributional preferences, and the welfare ranking of policies. Review of Economics and Statistics, 98 (1), pp. 111-131.

Full text not available from this repository.
Item Type: Article in Academic Journal
Research Groups: Labour Market and Social Policy
Status: Published
Date Deposited: 19 Feb 2015 10:23
Last Modified: 03 Oct 2017 10:13
URI: http://irihs.ihs.ac.at/id/eprint/2974

Actions (login required)

View Item View Item